# SDR UALA2013040202135

- Difficulty date: April 1, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 62,328 hours, 23,582 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Stowage Box
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK AT ROW 30ABC IS HANGING DOWN.  SEAT 30 ABC ARE INOP AND NOT TO BE USED DUE TO STORAGE BOX BROKEN.  STOW BOX AND TAPE SECURED.   REPLACED EMERGENCY OXYGEN CONTAINER IAW AMM AT ROW 30 ABC.
